About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Jun 10, 2018 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

medfree17 Stop it now!!! Effexor is a very powerful drug that has many horrific side effects that can truly change your life in a negative way! I am 8 days free of Effexor! It was the most painful 8 days of my life! Please research the effects of withdrawal from this drug they will shock you! You may consider talking to a specialist because I should have never been prescribed Effexor and that just might be your case as well. Unfortunately, it took me fifteen years to find this out! Only being on it one week is lucky for you and I don't think you will have any withdrawal symptoms. Stay off of any medicine if you can! there are a lot of other treatments you could consider or even things you could do to help yourself…for me, praying helped me through the pain and unlike so many others who are still suffering I am blessed to be pain free after 8 short days I hope the best for you, SallyStarr

Jun 10, 2018 · Effexor for depression in Depression & Anxiety

Lisamo, I was taking Effexor for fifteen years. I am now 8 days free from Effexor! You need to research it as I have been for the last 8 day because of the severe withdrawal symptoms I was having from stopping this horrible drug! I was and I am sure you will be shocked at how Effexor has damaged peoples lives both mentally and physically. Please don't allow this drug that is so easily prescribe to take over your mind and body! I hope you can find a better way to conquer your depression. It is a bumpy journey but it can be done! Best of Luck and God Bless SallyStarr